# SDR IPXA2018022626872

- Difficulty date: February 14, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 102,336 hours, 17,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0277835
- Condition: Corroded
- Location: Bs 2658
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C4, CORROSION ON THE FUSELAGE SKIN NEAR BS 2658, STRINGERS 15L & 16L.  REPAIRED THE SKIN IAW SRID 3-4114843884, AND EO B747-5330-67496-A.
